CSpace
递推序列的一个注记
徐广善
1996
Source Publication数学进展
ISSN1000-0917
Volume025Issue:005Pages:463
Abstract我们给出变系数线性递推序列的一个算术性质,它类似于常系数线性递推序列的情形。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40486
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
徐广善. 递推序列的一个注记[J]. 数学进展,1996,025(005):463.
APA 徐广善.(1996).递推序列的一个注记.数学进展,025(005),463.
MLA 徐广善."递推序列的一个注记".数学进展 025.005(1996):463.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[徐广善]'s Articles
Baidu academic
Similar articles in Baidu academic
[徐广善]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[徐广善]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.